# SDR DL757951361

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, STRINGER 23L WAS FOUND CRACKED JUST FORWARD OF THE STA 540 FRAME.  THE DAMAGED PORTION WAS REMOVED AND A SPLICE FABRICATED AND INSTALLED PER SRM 53-00-03 FIG 201.
